MAUDE Adverse Event Report: ABBOTT MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ABBOTT MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401763
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a transcatheter aortic valve implantation (tavi) procedure, vein access gained with a 6fr, and the electrode was inserted and balloon inflated.The electrode became stuck in a vein branch in the pelvis.The balloon was deflated; electrode was removed.Upon removal, the physician observed that the distal tip of the catheter had detached and was left in the vein branch.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 5f pacel (flow direct) pacing catheter was received for analysis.A 1.25 cc limited volume syringe was also noted to be returned.The distal tip electrode was noted to be fractured and detached from the catheter shaft.The fractured and detached tip electrode was not returned with the device.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
PACEL FLOW DIRECTED PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23379560
Report Number2182269-2025-00135
Device Sequence Number8871878
Product Code LDF
UDI-Device Identifier05414734007856
UDI-Public(01)05414734007856(10)10810453(17)260930
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K161873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number401763
Device Catalogue Number401763
Device Lot Number10810453
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown